# SDR SWAA2019110438504

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 73,187 hours, 43,486 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Bolt
- Part number: 5A3307
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE BEZEL ATTACH BOLT FELL OUT.          / SECURED SLIDE PER AMM.
